Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rational Chebyshev approximation to certain entire functions of zero order on the positive real axis. II


Author: A. R. Reddy
Journal: Proc. Amer. Math. Soc. 54 (1976), 251-254
MSC: Primary 30A82
MathSciNet review: 0430260
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is given on the growth of certain entire functions which guarantee a certain rate of convergence of the error in approximating reciprocals of a class of entire functions by reciprocals of polynomials under the uniform norm on the positive real axis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0430260-9
PII: S 0002-9939(1976)0430260-9
Keywords: Rational approximation, zero order, positive real axis
Article copyright: © Copyright 1976 American Mathematical Society